# SDR J1QA20081019002

- Difficulty date: November 9, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N752JC
- Make and model: Amd FALCON50MYST
- Aircraft serial: 028
- Aircraft time: 13,815 hours, 10,305 cycles
- Engine: Garrtt TFE731*
- Engine time: 13,815 hours, 10,247 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monopole
- Part number: 30707223
- Part serial: 071936052787
- Condition: Defective
- Location: Engine
- Part time: 590 hours, 302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

AIRCRAFT DEPARTED KEGE, DURING CLIMBOUT AT APPROXIMATELY 11,000FT MSL THE NR 2 ENGINE STARTED SURGING +/- 10% N1 ROTATION, FOLLOWED BY A NR 2 ENGINE COMPUTER LIGHT.  THE CREW FOLLOWED THE AIRCRAFT CHECKLIST AND RESET THE ENGINE COMPUTER.  THE ENGINE STABILIZED FOR APPROXIMATELY 2-3 MINUTES, THEN THE ENGINE ROLLED BACK AND SHUTDOWN UN-COMMANDED.  THE FLIGHT CREW THEN RAN THE AIRCRAFT CHECKLIST FOR AN ENGINE FAILURE AND ENGINE SHUT DOWN PROCEDURES.  THE CREW PROCEEDED TO KDEN AND LANDED UNEVENTFULLY.
